Solution of the partial derivative equation with nonlinear boundary conditions

Authors

  • Hoang Van Da

DOI:

https://doi.org/10.15625/0866-7136/10338

Abstract

In this paper, the asymptotic method has been used to construct the solution of the partial derivative equation with nonlinear conditions, describing vibration of the rectangular thin plate.

It is shown that the physical nonlinearity of the boundary has influence on oscillational characteristics of systems.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-03-1987

How to Cite

Da, H. V. (1987). Solution of the partial derivative equation with nonlinear boundary conditions. Vietnam Journal of Mechanics, 9(1), 16–21. https://doi.org/10.15625/0866-7136/10338

Issue

Section

Research Article

Most read articles by the same author(s)